Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 129, NWS Tallahassee, FL

May 20, 2016Dixie County, Lafayette County, Taylor County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at May 20, 2016, 9:39 AM EDT for Dixie County, Lafayette County, Taylor County, Florida. It was in force for 62 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2016, 9:39 AM EDT (13:39 UTC)
Expired
May 20, 2016, 10:41 AM EDT
In force
62 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Dixie County, FL, Lafayette County, FL, Taylor County, FL

The radar

The Tallahassee radar (KTLH), 136 km from the middle of the area, began a volume at 13:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 9:40 AM EDTTSTM WND DMG1 Ene Perry, FLTREE DOWN ON ASH STREET
May 20, 9:42 AM EDTTSTM WND DMG2 Ene Perry, FLFALLEN TREES OR LIMBS RESULTING IN POWER OUTAGES NEAR HELEN STREET ON THE NORTHEAST SIDE OF PERRY. REPORTED ON THE DUKE ENERGY OUTAGE WEBSITE
May 20, 10:07 AM EDTTSTM WND DMGJena, FLTREE DOWN IN THE JENA AREA
May 20, 10:13 AM EDTTSTM WND GST 49Cross City Airport, FLMEASURED GUST OF 43 KNOTS OR 49 MPH AT KCTY AIRPORT
May 20, 10:20 AM EDTTSTM WND DMGMayo, FLSEVERAL TREES AND POWER LINES DOWN IN LAFAYETTE COUNTY. CORRECTED LOCATION
May 20, 10:20 AM EDTTSTM WND DMGShired Island, FLTREE DOWN IN THE SHIRED AREA
May 20, 10:25 AM EDTTSTM WND DMG5 E Mayo, FLDOWNED TREE RESULTED IN A BROKEN POWER POLE NEAR THE AIRLINE BAPTIST CHURCH. REPORTED ON THE SUWANNEE VALLEY ELECTRIC COOPERATIVE FACEBOOK PAGE.
May 20, 10:30 AM EDTTSTM WND DMG5 Wsw Obrien, FLFALLEN TREES OR LIMBS RESULTING IN POWER OUTAGES ALONG HIGHWAY 27 EAST OF MAYO. REPORTED ON DUKE ENERGY OUTAGE WEBSITE.
May 20, 10:30 AM EDTTSTM WND DMGOld Town, FL2 TREES AND POWER LINES DOWN IN THE OLD TOWN AREA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2016-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1309 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2016-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1309 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

697 
WUUS52 KTAE 201339
SVRTAE
FLC029-067-123-201515-
/O.NEW.KTAE.SV.W.0129.160520T1339Z-160520T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
939 AM EDT FRI MAY 20 2016

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DIXIE COUNTY IN THE BIG BEND OF FLORIDA...
  EASTERN TAYLOR COUNTY IN THE BIG BEND OF FLORIDA...
  LAFAYETTE COUNTY IN THE BIG BEND OF FLORIDA...

* UNTIL 1115 AM EDT

* AT 939 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES NORTH OF PERRY TO 19 MILES WEST OF
  STEINHATCHEE...MOVING SOUTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MAYO...CROSS CITY...PERRY...STEINHATCHEE...HORSESHOE POINT...SUWANNEE...
  BRANFORD...HORSESHOE BEACH...OLD TOWN...HOWELL PLACE...SMITH...
  PERRY-FOLEY AIRPORT...TOWNSEND...JENA...TENNILLE...KEATON BEACH...BLUE
  SPRINGS...JACK LEE ISLAND...SALEM AND CLARA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2936 8329 2946 8346 2960 8349 2969 8363
      2977 8368 3025 8354 3018 8325 3010 8321
      3008 8307 2996 8293 2982 8292 2963 8297
      2959 8296 2959 8294 2956 8295 2954 8298
      2935 8306 2932 8314 2929 8317 2929 8325
TIME...MOT...LOC 1339Z 300DEG 20KT 3025 8354 2962 8371 

HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
3 follow-up statements
441 
WWUS52 KTAE 201408
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1008 AM EDT FRI MAY 20 2016

FLC029-067-123-201515-
/O.CON.KTAE.SV.W.0129.000000T0000Z-160520T1515Z/
DIXIE FL-TAYLOR FL-LAFAYETTE FL-
1008 AM EDT FRI MAY 20 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM EDT
FOR DIXIE...EASTERN TAYLOR AND LAFAYETTE COUNTIES...

AT 1007 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTHWEST OF DOWLING PARK TO 9 MILES SOUTH
OF STEINHATCHEE...MOVING SOUTHEAST AT 25 MPH. A WIND GUST OF 61 MPH
WAS MEASURED AT KEATON BEACH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MAYO...CROSS CITY...STEINHATCHEE...HORSESHOE POINT...SUWANNEE...BRANFORD...
HORSESHOE BEACH...OLD TOWN...SMITH...TOWNSEND...JENA...TENNILLE...SALEM...
CLARA...ATHENA...SHIRED ISLAND...JONESBORO...BUCKVILLE...COOKS HAMMOCK AND
GUARANTO SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2936 8329 2946 8346 2969 8350 3025 8354
      3018 8325 3010 8321 3008 8307 2999 8296
      2996 8295 2996 8293 2982 8292 2963 8297
      2959 8296 2959 8294 2956 8295 2954 8298
      2935 8306 2932 8314 2929 8317 2929 8325
TIME...MOT...LOC 1407Z 296DEG 23KT 3017 8339 2953 8343 

HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
764 
WWUS52 KTAE 201422
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1022 AM EDT FRI MAY 20 2016

FLC123-201431-
/O.CAN.KTAE.SV.W.0129.000000T0000Z-160520T1515Z/
TAYLOR FL-
1022 AM EDT FRI MAY 20 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TAYLOR COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2948 8335 2983 8328 3020 8334 3018 8325
      3010 8321 3008 8307 2999 8296 2996 8295
      2996 8293 2982 8292 2963 8297 2959 8296
      2959 8294 2956 8295 2954 8298 2937 8307
      2935 8306 2932 8314 2929 8318 2929 8325
TIME...MOT...LOC 1421Z 243DEG 26KT 3013 8309 2931 8315 

$$

FLC029-067-201515-
/O.CON.KTAE.SV.W.0129.000000T0000Z-160520T1515Z/
DIXIE FL-LAFAYETTE FL-
1022 AM EDT FRI MAY 20 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 AM EDT
FOR DIXIE AND LAFAYETTE COUNTIES...

AT 1021 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LURAVILLE TO 9 MILES SOUTHWEST OF FOWLERS
BLUFF... MOVING NORTHEAST AT 30 MPH. A WIND GUST OF 61 MPH WAS
MEASURED AT KEATON BEACH AT 932 AM EDT.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MAYO...CROSS CITY...HORSESHOE POINT...SUWANNEE...BRANFORD...HORSESHOE
BEACH...OLD TOWN...GUARANTO SPRINGS...CROSS CITY AIRPORT...SHAMROCK...
GRADY...ALTON...FLETCHER...SHIRED ISLAND...JONESBORO...BUCKVILLE...EUGENE...
SAN PEDRO JUNCTION...COOKS HAMMOCK AND HINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 2948 8335 2983 8328 3020 8334 3018 8325
      3010 8321 3008 8307 2999 8296 2996 8295
      2996 8293 2982 8292 2963 8297 2959 8296
      2959 8294 2956 8295 2954 8298 2937 8307
      2935 8306 2932 8314 2929 8318 2929 8325
TIME...MOT...LOC 1421Z 243DEG 26KT 3013 8309 2931 8315 

HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD
818 
WWUS52 KTAE 201441
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1041 AM EDT FRI MAY 20 2016

FLC029-067-201451-
/O.CAN.KTAE.SV.W.0129.000000T0000Z-160520T1515Z/
DIXIE FL-LAFAYETTE FL-
1041 AM EDT FRI MAY 20 2016

...THE SEVERE THUNDERSTORM WARNING FOR DIXIE AND LAFAYETTE COUNTIES
IS CANCELLED...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
TALLAHASSEE.

LAT...LON 2948 8335 2983 8328 3020 8334 3018 8325
      3010 8321 3008 8307 2999 8296 2996 8295
      2996 8293 2982 8292 2963 8297 2959 8296
      2959 8294 2956 8295 2954 8298 2937 8307
      2935 8306 2932 8314 2929 8318 2929 8325
TIME...MOT...LOC 1439Z 300DEG 20KT 3008 8299 2926 8305 

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 6:53 AM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, May 20, 6:53 AM EDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
653 AM EDT FRI MAY 20 2016

.AVIATION [Through 12Z Saturday]...

LIFR ceilings will continue for the next few hours at TLH, DHN and
VLD. Squall line is currently moving through DHN and ECP and will
continue to move east through the morning. Expect gusty winds near
thunderstorms. Ceilings will improve to MVFR/VFR this afternoon.

&&

.PREV DISCUSSION [343 AM EDT]...

.NEAR TERM [Through Today]...

 As of 06Z an MCS was located over south Mississippi with a bowing
line of thunderstorms out ahead. Expect the leading edge of storms
to arrive around around 09Z. The HRRR has the best handle on the
system and timing has the line reaching the eastern part of the CWA
by early afternoon. So far the system is holding together, but
models show the line weakening as it reaches Tallahassee. The MCS
has produced winds gusts up to 70 mph in south Louisiana,and with
plenty of instability in place, expect the potential for damaging
winds to continue. Highs will range from  the upper 70s in southeast
Alabama to the upper 80s in the Big Bend.

.SHORT TERM [Tonight Through Sunday]...

The upper trough over the Great Plains will merge with a northern
stream trough as it progresses eastward with amplification of the
trough occurring east of the area on Sunday. The mesoscale vortex
associated with this morning's MCS will maintain itself as it tracks
east along a stationary front. It will actually lift the boundary
northward a bit keeping the region in a moist unstable air mass. The
extent of convection this evening will depend on how much the region
is stabilized by the passage of the QLCS this morning. Considering
the speed at which the boundary is moving, we believe that there
will be time to destabilize later today. We therefore maintain
likely PoPs for the evening hours. Shear will remain sufficient to
support some severe storms with damaging winds the primary threat.
The severe threat will linger into early Saturday across our
southeast zones south of a line from roughly Valdosta to
Tallahassee. A cold front will then bring a change in air mass
Saturday night with noticeably less humid conditions expected for
Sunday.

.LONG TERM [Sunday Night Through Friday]...

Most of this period will be rain-free with low humidity as high
pressure dominates. Dew points will be down in the 50s into Tuesday
and then gradually increase through the 60s after that. Morning lows
will be in the lower 60s with highs in the mid to upper 80s for the
beginning of the week. Look for upper 60s lows and upper 80s highs
mid to late week. Slight chances for thunderstorms return for
Thursday.

.MARINE...

A squall line of severe thunderstorms is expected to enter the
western waters before sunrise and gradually weaken as is races east
at 40 to 45 knots. After these storms departs, winds will generally
be onshore through tonight and then veer to westerly for Saturday. A
cold front will cross the waters Saturday night swinging winds to
offshore. Light onshore winds will then become reestablished early
next week.

.FIRE WEATHER...

There are no fire weather concerns for the next several days.

.HYDROLOGY...

While there is the possibility for heavy rain today, the line of
storms is moving very fast and unless it stalls, flash flooding
should not be problem. Rivers have been running low, so river
flooding is not a concern.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   84  71  87  67  86 /  70  50  30  20   0
Panama City   79  73  81  69  82 /  60  40  30  10   0
Dothan        80  68  85  62  82 /  80  60  20  10   0
Albany        82  68  85  63  82 /  90  70  30  10   0
Valdosta      84  69  86  65  84 /  70  60  40  20   0
Cross City    87  71  86  68  86 /  40  40  40  20   0
Apalachicola  80  73  83  69  83 /  50  40  30  10   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...

FL...None.
GA...None.
AL...None.
GM...None.

&&

NEAR TERM...Weston
SHORT TERM...Wool
LONG TERM...Wool
AVIATION...Weston
MARINE...Wool
FIRE WEATHER...Weston
HYDROLOGY...Weston

In the hours before

Local storm report, May 20, 8:20 AM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
820 AM EDT FRI MAY 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 AM     MARINE TSTM WIND 18 S ST GEORGE ISLAND   29.41N 84.86W
05/20/2016  M54 MPH          GMZ755             FL   C-MAN STATION

            47 KNOT GUST AT THE C TOWER

&&

DVD
Local storm report, May 20, 8:34 AM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
834 AM EDT FRI MAY 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     TSTM WND DMG     3 ENE EASTPOINT         29.77N 84.83W
05/20/2016                   FRANKLIN           FL   911 CALL CENTER

            POWER LINE DOWN AT HIGHWAY 65 AND TERESA AVE

&&

DVD
Special weather statement, May 20, 8:39 AM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
839 AM EDT FRI MAY 20 2016

FLZ017>019-027-028-118-127-128-GAZ158-159-201330-
LEON FL-COASTAL WAKULLA FL-INLAND JEFFERSON FL-COASTAL JEFFERSON FL-
COASTAL TAYLOR FL-INLAND TAYLOR FL-INLAND WAKULLA FL-MADISON FL-
BROOKS GA-THOMAS GA-
839 AM EDT FRI MAY 20 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TAYLOR...
JEFFERSON...NORTHEASTERN WAKULLA...EASTERN LEON...WESTERN MADISON...
SOUTHWESTERN BROOKS AND SOUTHEASTERN THOMAS COUNTIES UNTIL 930 AM
EDT...

AT 838 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
SOUTH OF THOMASVILLE TO 9 MILES SOUTH OF ST. MARKS...AND MOVING EAST
AT 35 MPH.

WINDS 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MONTICELLO...THOMASVILLE...GREENVILLE...ECONFINA...DILLS...ERIDU...CAPPS...
CASA BLANCO...MONTIVILLA...WAUKEENAH...NANKIN...LLOYD...EMPRESS...EVERETT...
BAUM...PLUM ORCHARD...FESTUS...MICCOSUKEE...LAMONT AND HELLS HALF ACRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EDT FOR
CENTRAL FLORIDA.

LAT...LON 2983 8371 2987 8375 3003 8405 3001 8422
      2999 8424 3081 8400 3070 8348 3068 8347
      3066 8343
TIME...MOT...LOC 1238Z 284DEG 32KT 3073 8395 3004 8415

42-DVD
Local storm report, May 20, 8:52 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
852 AM EDT FRI MAY 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     TSTM WND DMG     2 WNW BETHEL            30.26N 84.36W
05/20/2016                   WAKULLA            FL   LAW ENFORCEMENT

            POWER LINE DOWN NEAR HIGHWAY 319 AND 267

&&

DVD
Local storm report, May 20, 9:16 AM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
916 AM EDT FRI MAY 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 AM     MARINE TSTM WIND 2 W PANAMA CITY BEACH   30.21N 85.88W
05/20/2016  M54.00 MPH       BAY                FL   MESONET

            MEASURED GUST OF 54 MPH AT PCBF1

0545 AM     MARINE TSTM WIND 2 NW PANAMA CITY BEACH  30.23N 85.88W
05/20/2016  M42.00 MPH       BAY                FL   MESONET

            42 MPH GUST MEASURED AT WXFLOW SITE XPAN

0600 AM     MARINE TSTM WIND 4 SW PANAMA CITY        30.13N 85.71W
05/20/2016  M41.00 MPH       BAY                FL   MESONET

            41 MPH GUST MEASURED AT WXFLOW SITE XSTA

0805 AM     TSTM WND GST     TALLAHASSEE REGIONAL A/ 30.40N 84.35W
05/20/2016  M47.00 MPH       LEON               FL   ASOS

            GUST TO 47 MPH AT KTLH

0805 AM     MARINE TSTM WIND 1 S PANAMA CITY         30.16N 85.67W
05/20/2016  M43.00 MPH       BAY                FL   MESONET

            43 MPH GUST MEASURED AT PACF1

0836 AM     MARINE TSTM WIND 1 E BALD POINT          29.95N 84.32W
05/20/2016  M42.00 MPH       GMZ730             FL   MESONET

            42 MPH GUST MEASURED AT WXFLOW SITE XAPB

&&

DVD
Local storm report, May 20, 9:21 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
921 AM EDT FRI MAY 20 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 AM     MARINE TSTM WIND 1 S PANAMA CITY         30.16N 85.67W
05/20/2016  M43.00 MPH       BAY                FL   MESONET

            43 MPH GUST MEASURED AT PACF1. CORRECTED TIME

&&

DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 3:51 AM EDTSpecial Marine WarningTAE114 min
May 20, 4:31 AM EDTSevere Thunderstorm WarningTAEWalton59 min
May 20, 5:30 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Holmes, Jackson, Walton, Washington60 min
May 20, 5:39 AM EDTSpecial Marine WarningTAE96 min
May 20, 6:29 AM EDTSpecial Weather StatementTAEBay, Calhoun, Gulf, Jackson, Liberty, Washington61 min
May 20, 6:42 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Franklin, Gadsden, Gulf, Jackson and 4 more63 min
May 20, 7:02 AM EDTSpecial Marine WarningTAE118 min
May 20, 7:31 AM EDTSevere Thunderstorm WarningTAEFranklin, Gadsden, Leon, Liberty, Wakulla74 min
May 20, 8:39 AM EDTSpecial Weather StatementTAEJefferson51 min
May 20, 8:42 AM EDTSpecial Marine WarningTAE2 hr
May 20, 8:57 AM EDTSevere Thunderstorm WarningTAEJefferson, Taylor63 min
May 20, 11:12 AM EDTRip Current StatementTAEGulf13 hr
May 20, 11:41 AM EDTSpecial Marine WarningTAE2 hr
May 20, 1:28 PM EDTSpecial Marine WarningTAE2 hr
May 20, 3:21 PM EDTSpecial Marine WarningTAE114 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.